I have been diagnosed with Panic Attacks and put onto Rivotril "Klonapan" I think you call it in your Country. My blood pressure was high and the physician has put me onto 80mg of Tareq. Does anyone know if this has side effects, is it good?
My BP has always been low and suddenly 2 weeks ago, started getting high and I was getting panic attacks waking me up at night. Been on Rivotril for 3 days and it has brough blood pressure down, but Physician still wants me on blood pressure tabs for 6 months at least.
My symptoms were flushed face and feeling that I had incurable disease and was going to die.
Any comments would be appreciated.
Thank you :-)
I too have high blood pressure, have had it all my life.
however it got worse for me as well, when I started having my panic attacks.
I'm not too familiar with the drug you're taking, but I'm taking 50mg of atenolol once a day, seems to keep my BP where it should, but doesn't kill my anxiety.
I do not take anything for my anxiety, as I feel meds would just make me worse, and it's not like I can't keep my thought process under control. It's still a VERY scary feeling, but I live with it, and get about 1 a day.
However I must tell you, that 2 weeks ago, I started taking Thai Chi, with a friend, and have been working out with him as well (being as I'm 22 and weigh 320, waay too much belly) And for the past 2 weeks, have not had any symptoms of panic, which is nice. Maybe give it a shot? Thai Chi is all about focusing energy and being weightless, without a care, no stress, and let me tell you, it's a true release for me!
You're symptoms where u have a flushed face and felt like you had a disease are exactly what I get, so you're not alone, but make sure you get tested for Diabetes as well, because from what I've read, it can give the same symptoms!
I hope this helps! hope you're feeling well today! and try out some Thai Chi, if it doesn't help your anxiety, at least you'll be able to kick some arse!
Thank you for your comment here. I had to giggle. You started Tai chi. Well... 3 or 4 weeks ago I started Karate, and while I was there, the sensei called me up in the middle of the class and I had to do a Kata and then kicks. I felt my face start then and that was the first time I realised I was having panic attack. The strange thing is, I continued with the Karate and felt better at the end of the lesson, 3 hours later...but my Dr has told me, I ahve to stop until I get my blood rpessure down again. it was 140/90, sometimes 150/95
The strange thing is, I seem to start with my panic attacks around 5pm and I feel edgy at night. No reason at all, I live alone, no stress at night, nothing....I can't udnerstand it.
My GP prescribed Wellbutrin, but I am so scared to try it, as the one side effect is a seizure, my luck I'll be the one in 100. 3 months ago, my blood pressure dropped and I fell, cracking my rib....so I don't want to fall in a seizure and damage any more brain cells, only few left LOL besides, Wellbutrin is for depression, I am anxious, not depressed. The Dr's can't seem to understand that...I'm hapy...just anxious LOL
I will give Tai Chi a bash, hope it will help. Thanks again for your reply, I appreciate it.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.